# SDR AMWA7026C

- Difficulty date: June 12, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 22,451 hours, 33,137 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 1181100152
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRICTION CHAFING DURING OPERATION HAS CAUSED WORN SEGMENTS ON THE RT NACELLE (TURTLEBACK) SKINS.  REPAIRED IAW REPORT 6702-5 REV 1R.
